MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC

W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC
Catalog Number BXA115901A
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturer narrative: review of the manufacturing records verified that the lot met release requirements.The device was not returned.Consequently, a direct product analysis was not possible.Additional information about this event could not be obtained.As a result, no further investigation is possible.All information has been placed on file for use in tracking and trending.
 
Event or Problem Description
The following was reported to gore: a gore® viabahn® vbx balloon expandable endoprosthesis with heparin was inserted into an 8fr sheath without issue.The device was inflated and the stent deployed without issue.The balloon was deflated and pulled back to remove from patient.The physician met significant resistance trying to remove the catheter from the patient.During this resistance the catheter hub dislodged from the catheter.The wire and catheter were removed with no further issues.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: gore has received additional information regarding the event originally reported.The additional information received confirms this event is not considered a malfunction and therefore is not a reportable event.The catheter hub dislodged from the catheter outside the patient.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8356399
Report Number2017233-2019-00093
Device Sequence Number2198564
Product Code NIO
UDI-Device Identifier00733132637737
UDI-Public00733132637737
Combination Product (Y/N)N
Initial Reporter StateKY
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Catalogue NumberBXA115901A
Device Lot Number18661989
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/20/2019
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;